# SDR QXEA200301146

- Difficulty date: September 17, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,969 hours, 4,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT END OF RT HAND NACELLE FINGERNAIL DECK IS CRACKED AROUND BOLT HOLES. REPAIRED IAW Q400 SRM 51-00-02, TASK 51-00-02-250-801 AND RD 8/4-54-044.
